# SDR DHL9780409C

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FRAME FUSE STA 1580 RT CUSP IS CRACKED.  CUT OUT DAMAGED SECTION OF FRAME AND INSTALLED REPAIR PER SRM 53-2-0.
